MAUDE Adverse Event Report: SMITHS HEALTHCARE MANUFACTURING S.A. DE C.V. BIVONA FLEXTEND PLUS PEDIATRIC AND NEONATAL TRACH TUBE; TUBE TRACHEOSTOMY AND TUBE CUFF

SMITHS HEALTHCARE MANUFACTURING S.A. DE C.V. BIVONA FLEXTEND PLUS PEDIATRIC AND NEONATAL TRACH TUBE; TUBE TRACHEOSTOMY AND TUBE CUFF
Catalog Number 60PFPS40
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/15/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the device was "defective".Two device lot numbers were reported.Both devices are unused.The second involved device was documented on (b)(4) and represents the same patient.
 
Additional Manufacturer Narrative
H3: other; device not returned to manufacturer.Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.
 
Additional Manufacturer Narrative
Investigation summary: no product sample was received; therefore, visual and functional testing could not be performed.Three (3) photos were provided by the customer which were used to conduct the device analysis since the physical unit, by the time this investigation is being documented, has not been received in the tijuana site.A disp bivona neo/ped tracheostomy tube product is observed outside its original packaging in the photos.Lsm were unable to confirm the reported complaint due to samples not being returned and 3 (three) photographs being provided but the reported failure mode was not seen.If the product is returned, the manufacturer will reopen this complaint for further investigation.A review of the device history record (dhr) shows there were no observations or nonconformities recorded during manufacture to suggest an issue of this nature would occur with this lot of products.

Brand Name
BIVONA FLEXTEND PLUS PEDIATRIC AND NEONATAL TRACH TUBE
Common Device Name
TUBE TRACHEOSTOMY AND TUBE CUFF
Manufacturer (Section D)
SMITHS HEALTHCARE MANUFACTURING S.A. DE C.V.
ave calidad no. 4, parque
tijuana
MX 
Manufacturer Contact
reed covert
6000 nathan lane north
minneapolis, MN 55442
2247062300
MDR Report Key18508537
Report Number9617604-2024-00046
Device Sequence Number7950557
Product Code JOH
UDI-Device Identifier15021312516838
UDI-Public(01)15021312516838(17)271001(10)4334999
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K083641
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/08/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue Number60PFPS40
Device Lot Number4334999
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/15/2023
Supplement Date Received by Manufacturer03/11/2024
Initial Report FDA Received Date01/12/2024
Supplement Report FDA Received Date04/08/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured11/12/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age18 MO
Patient SexUnknown
Patient Weight9 KG
Patient EthnicityHispanic